MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS®2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO. 06002-CP-110

HAEMONETICS CORPORATION PCS®2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO. 06002-CP-110
Model Number 06002-CP-110
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Donor was monitored and was stable upon release.A field service engineer was dispatched and inspected the pcs2 machine.The engineer realigned centrifuge lid and tightened loose hardware.The blood pump motor was also replaced.Calibrations checked and adjusted as required.Unit meets manufacturer specifications.Photo analysis of the bowl shows a bowl full of dark colored red blood cells.No evidence of damaged red blood cells are visible.No defects that could possibly create hemolysis were identified (no folds, molding defects, sharp or rough edges, foreign objects).
 
Event or Problem Description
On february 21, 2020, haemonetics was informed by the customer of an adverse event and device malfunction during a plasmapheresis procedure.There was a possibility of the donor receiving hemolized red blood cells.

Brand Name
PCS®2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2,LIST NO. 06002-CP-110
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston, ma
MDR Report Key9860898
Report Number1219343-2020-00024
Device Sequence Number2611612
Product Code GKT
UDI-Device Identifier10812747011686
UDI-Public(01)10812747011686(17)241130(10)1912035F
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number06002-CP-110
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient Weight81